Please use this identifier to cite or link to this item: http://hdl.handle.net/10419/60239
Title (translated): 
About possibility of arrangements infringements
Authors: 
Harin, Alexander
Year of Publication: 
Feb-2004
Citation: 
[Journal:] Вопросы экономических наук [ISSN:] 1728-8878 [Year:] 2004 [Volume:] 6 [Issue:] 2 [Pages:] 20-21
Abstract: 
В статье показано, что возможность нарушения договоренностей существует для подавляющего большинства реальных договоренностей.
Abstract (Translated): 
The article shows that the possibility of arrangements infringement exist for the overwhelming majority of real arrangements.
Subjects: 
risk
uncertainty
economics
utility
JEL: 
C
D8
D81
D86
Document Type: 
Article

Files in This Item:





Items in EconStor are protected by copyright, with all rights reserved, unless otherwise indicated.